Global attractors for nonlocal parabolic equations with a new class of nonlinearities
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In this paper we consider a class of nonlocal parabolic equations in bounded domains with Dirichlet boundary conditions and a new class of nonlinearities. We first prove the existence and uniqueness of weak solutions by using the compactness method. Then we study the existence and fractal dimension estimates of the global attractor for the continuous semigroup generated by the problem. We also prove the existence of stationary solutions and give a sufficient condition for the uniqueness and global exponential stability of the stationary solution. The main novelty of the obtained results is that no restriction is imposed on the upper growth of the nonlinearities.
Abstract
In this paper we consider a class of nonlocal parabolic equations in bounded domains with Dirichlet boundary conditions and a new class of nonlinearities. We first prove the existence and uniqueness of weak solutions by using the compactness method. Then we study the existence and fractal dimension estimates of the global attractor for the continuous semigroup generated by the problem. We also prove the existence of stationary solutions and give a sufficient condition for the uniqueness and global exponential stability of the stationary solution. The main novelty of the obtained results is that no restriction is imposed on the upper growth of the nonlinearities.
참고문헌 (30)
- A. S. Ackleh, "Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations", Proc. Amer. Math. Soc., 128(12), pp.3483~3492 (2000)[DOI]
- R. M. P. Almeida, "On a nonlocal degenerate parabolic problem", Nonlinear Anal. Real World Appl., 27, pp.146~157 (2016)[DOI]
- R. M. P. Almeida, "A reaction-diffusion model for the non-local coupled system: existence, uniqueness, long-time behaviour and localization properties of solutions", IMA J. Appl. Math., 81(2), pp.344~364 (2016)[DOI]
- M. Anguiano, "Asymptotic behaviour of nonlocal reaction-diffusion equations", Nonlinear Anal., 73(9), pp.3044~3057 (2010)[DOI]
- C. T. Anh, "Global attractor for a semilinear strongly degenerate parabolic equation on <TEX>${\mathbb{R}}^N$<", TEX>, 2014, pp.21(5), 663~678
- C. T. Anh, "Global attractor for a semilinear parabolic equation involving Grushin operator", Electron. J. Differential Equations, 2008(32), pp.11~ (2008)
- C. T. Anh, "Existence and continuity of global attractors for a degenerate semilinear parabolic equation", Electron. J. Differential Equations, 2009(61), pp.13~ (2009)
- C. T. Anh, "Strong solutions to a strongly degenerate semilinear parabolic equation", Vietnam J. Math., 41(2), pp.217~232 (2013)[DOI]
- F. Boyer, "Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, Applied Mathematical Sciences, 183" (2013), Springer
- T. Caraballo, "Robustness of nonautonomous attractors for a family of nonlocal reaction-diffusion equations without uniqueness", Nonlinear Dynam., 84(1), pp.35~50 (2016)[DOI]
- T. Caraballo, "Long-time behavior of a non-autonomous parabolic equation with nonlocal diffusion and sublinear terms", Nonlinear Anal., 121, pp.3~18 (2015)[DOI]
- M. Chipot, "Some remarks on nonlocal elliptic and parabolic problems", Nonlinear Anal., 30(7), pp.4619~4627 (1997)[DOI]
- M. Chipot, "Remarks on a nonlocal problem involving the Dirichlet energy", Rend. Sem. Mat. Univ. Padova, 110, pp.199~220 (2003)
- I. D. Chueshov, "Introduction to the Theory of Infinite-Dimensional Dissipative Systems" (1999)
- P. G. Geredeli, "On the existence of regular global attractor for p-Laplacian evolution equation", Appl. Math. Optim., 71(3), pp.517~532 (2015)[DOI]
- P. G. Geredeli, "Long-time dynamics of the parabolic p-Laplacian equation", Commun. Pure Appl. Anal., 12(2), pp.735~754 (2013)
- A. E. Kogoj, "Attractors for a class of semi-linear degenerate parabolic equations", J. Evol. Equ., 13(3), pp.675~691 (2013)[DOI]
- D. Li, "Attractors for a class of semi-linear degenerate parabolic equations with critical exponent", J. Evol. Equ., 16(4), pp.997~1015 (2016)[DOI]
- M. Marion, "Attractors for reaction-diffusion equations: existence and estimate of their dimension", Appl. Anal., 25(1-2), pp.101~147 (1987)[DOI]
- S. B. de Menezes, "Remarks on weak solutions for a nonlocal parabolic problem", Int. J. Math. Math. Sci., 2006, pp.10~ (2006)
- D. T. Quyet, "Semilinear strongly degenerate parabolic equations with a new class of nonlinearities", Vietnam J. Math., 45(3), pp.507~517 (2017)[DOI]
- C. A. Raposo, "Solution and asymptotic behaviour for a nonlocal coupled system of reaction-diffusion", Acta Appl. Math., 102, pp.37~56 (2008)[DOI]
- J. C. Robinson, "Infinite-Dimensional Dynamical Systems, Cambridge Texts in Applied Mathematics" (2001), Cambridge University Press
- J. Simsen, "A global attractor for a nonlocal parabolic problem", Nonlinear Stud., 21(3), pp.405~416 (2014)
- R. Temam, "Navier-Stokes Equations, revised edition, Studies in Mathematics and its Applications, 2" (1979), North-Holland Publishing Co.
- R. Temam, "Infinite Dimensional Dynamical Systems in Mechanics and Physics" (1997), Springer-Verlag
- M. X. Thao, "On the global attractor for a semilinear strongly degenerate parabolic equation", Acta Math. Vietnam., 41(2), pp.283~297 (2016)[DOI]
- P. T. Thuy, "Long time behavior of solutions to semilinear parabolic equations involving strongly degenerate elliptic differential operators", NoDEA Nonlinear Differential Equations Appl., 20(3), pp.1213~1224 (2013)[DOI]
- S. Zheng, "Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms", Asymptot. Anal., 45(3-4), pp.301~312 (2005)
- C.-K. Zhong, "The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations", J. Differential Equations, 223(2), pp.367~399 (2006)[DOI]
